An Li
Results

Journal Article
Existence and Uniqueness of Solutions and Lyapunov-Type Inequality for a Mixed Fractional Boundary Value Problem
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 2 : pp. 207–219

Journal Article
Oscillation Theory of h-Fractional Difference Equations
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 1 : pp. 105–113

Journal Article
Asymptotic and Exact Self-Similar Evolution of a Growing Dendrite
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 6 : pp. 777–792

Journal Article
Pricing Stocks with Trading Volumes
CSIAM Transactions on Applied Mathematics, Vol. 5 (2024), Iss. 1 : pp. 1–17

Journal Article
Application of Gas-Kinetic Unified Algorithm for Solving Boltzmann Model Equation with Vibrational Energy Excitation
Communications in Computational Physics, Vol. 37 (2025), Iss. 1 : pp. 250–288

Journal Article
Some Recent Developments on Isometric Immersions via Compensated Compactness and Gauge Transforms
Communications in Mathematical Analysis and Applications, Vol. 3 (2024), Iss. 4 : pp. 532–557

Journal Article
Fitting Heavy-Tailed Distributions to Mortality Indexes for Longevity Risk Forecasts
Journal of Mathematical Study, Vol. 57 (2024), Iss. 4 : pp. 486–498

Journal Article
Lattice Boltzmann Model for a Class of Viscous Wave Equation
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 2 : pp. 440–453

Journal Article
Error Analysis of a New Euler Semi-Implicit Time-Discrete Scheme for the Incompressible MHD System with Variable Density
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 1 : pp. 263–294

Journal Article
Fast Implementation of FEM for Integral Fractional Laplacian on Rectangular Meshes
Communications in Computational Physics, Vol. 36 (2024), Iss. 3 : pp. 673–710

Journal Article
Traveling Wave Solutions in a Chemotaxis Model with Two Chemoattractants
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 1 : pp. 152–160

Journal Article
Formation of Singularity for Compressible Euler Equations Outside a Ball in 3-D
Journal of Mathematical Study, Vol. 57 (2024), Iss. 2 : pp. 223–229